# SDR USAA20090512SB078

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS FLASH ON AND OFF INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT POWER SUPPLY IN ASSOCIATION WITH MM 33-51-00, PAGE BLOCK 401.  OPERATIONAL CHECK GOOD.
